RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1995, Volume 102, Number 1, Pages 47–55 (Mi tmf1247)  

This article is cited in 1 scientific paper (total in 1 paper)

Singular power-law infrared asymptotic behavior of the gluon propagator in the covariant gauge

L. G. Vachnadze, N. A. Kiknadze, A. A. Khelashvili

Tbilisi Ivane Javakhishvili State University

Abstract: The whole set of Dyson–Schwinger equations for gluon and ghost propagators in Landau gauge is considered. The consistent ansatz with singular $p^{-4}$ infrared asymptotics is constructed.

Full text: PDF file (826 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1995, 102:1, 34–39

Bibliographic databases:

Received: 12.11.1993

Citation: L. G. Vachnadze, N. A. Kiknadze, A. A. Khelashvili, “Singular power-law infrared asymptotic behavior of the gluon propagator in the covariant gauge”, TMF, 102:1 (1995), 47–55; Theoret. and Math. Phys., 102:1 (1995), 34–39

Citation in format AMSBIB
\Bibitem{VacKikKhe95}
\by L.~G.~Vachnadze, N.~A.~Kiknadze, A.~A.~Khelashvili
\paper Singular power-law infrared asymptotic behavior of the gluon propagator in the covariant gauge
\jour TMF
\yr 1995
\vol 102
\issue 1
\pages 47--55
\mathnet{http://mi.mathnet.ru/tmf1247}
\zmath{https://zbmath.org/?q=an:0852.53057}
\transl
\jour Theoret. and Math. Phys.
\yr 1995
\vol 102
\issue 1
\pages 34--39
\crossref{https://doi.org/10.1007/BF01017452}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995RM76500005}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1247
  • http://mi.mathnet.ru/eng/tmf/v102/i1/p47

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Alekseev, “On infrared behaviour of the gluon propagator”, Theoret. and Math. Phys., 106:2 (1996), 209–219  mathnet  crossref  crossref  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:159
    Full text:55
    References:14
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019